# SDR QXEA2018041700146

- Difficulty date: April 17, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 25,975 hours, 27,161 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Lt De Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT DEICE BOOT 513AL BALLONED AND POPPED IN FLIGHT.   CONFIRMED DAMAGE ON THE GROUND.  REMOVED FROM SERVICE.  R & R THE LT WING LE  513AL IAW AMM 57-23-01-000-801, AND 57-23-01-400-801.  OPS TESTED GOOD. RETURNED TO SERVICE.
